Journal of Popular Music Studies

Cover image for Vol. 27 Issue 2

Edited By: Gayle Wald and Oliver Wang

Online ISSN: 1533-1598

All Issues

  • Thumbnail of cover image for Vol. 22 Issue 4

    December 2010

    Volume 22, Issue 4, Page 347-494

  • Thumbnail of cover image for Vol. 22 Issue 3

    September 2010

    Volume 22, Issue 3, Page 239-345

  • June 2010

    Volume 22, Issue 2, Page 125-238

  • Thumbnail of cover image for Vol. 22 Issue 1

    March 2010

    Volume 22, Issue 1, Page 1-124

SEARCH

SEARCH BY CITATION